MathSciNet Relay Station
MathSciNet bibliographic data
MR1267692 58F14 (28A80 34C37 58F15)
Mendes, Pedro; Oliveira, Fernando On the topological structure of the arithmetic sum of two Cantor sets. Nonlinearity 7 (1994), no. 2, 329–343.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement